# SDR AALA202311094580

- Difficulty date: September 26, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,219 hours, 17,117 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: 170A16113
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT OF FRONT SPAR FITTING RIGHT HAND SIDE AT VERTICAL STABILIZER. LOCATED AT STA 1016. REPLACED WITH IDENTICAL PART (PART NUMBER 170A1611-3). PER JOB CARD 08C32253004.
